# SDR UALA2013042902993

- Difficulty date: April 29, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N558UA
- Make and model: Boeing 757222
- Aircraft serial: 26654
- Aircraft time: 67,848 hours, 24,929 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT AND APPROACH, ELECTRICAL FIRE ODOR IN COCKPIT, NO ODOR IN CABIN.   NO DEFECTS NOTED.  AMM 05-51-56.
